# SDR SWAA2025050666301

- Difficulty date: April 30, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 24,452 hours, 12,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER IS CRACKED COMMON TO LOWER LATCH AREA; (ZONE 2).<[01] UPDATED TABLE;[02] REMOVED DAMAGE AND REPAIRED ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER IAW SRM 53-10-15-2R-4; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND SRM 51-40-08-0G-0;[03] VERIFIED ACTION ITEMS.;[04] VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.
